Health Promotion, Safety and Education Materials
(0 item) - $0.00

You have no items in your shopping cart.

InFocus: Recognizing Overdose and What To Do About It Zoom

 

InFocus: Recognizing Overdose and What To Do About It

SKU: PB-DA268
  • Provides the signs of drug overdose and what to do when you see it.
  • Discusses the what to do in an overdose emergency.
  • Addresses naloxone use for an opioid overdose.
  • Includes information on at risk groups and the difference between accidental and intentional overdose.
  • Covers the steps you should take when witnessing an overdose: Immediately call 9-1-1, Remain calm and in control, Gather evidence and information, check for breathing and responsiveness, and turn the victim on their side.
Price Each: $0.33
  • Buy 500 for $0.27 each and save 19%
  • Buy 1000 for $0.24 each and save 28%
  • Buy 2500 for $0.22 each and save 34%
  • Buy 5000 for $0.20 each and save 40%
  • Buy 10000 for $0.19 each and save 43%
+$0.05

Maximum number of characters: 200

Price Each: $0.33
Product Description

    Details

    The InFocus: Recognizing Overdose & What to Do About It pamphlet covers how to recognize an overdose and what to do if you see someone experiencing one.

    The pamphlet discusses how different drugs can cause different overdose symptoms and that knowing which drug caused the overdose is important. It lists the overdose effects of commonly abused drugs and how to recognize the difference. The pamphlet also explains when to use naloxone in the event of an opioid overdose.

    The pamphlet also discusses which groups are most at risk for accidental overdose and intentional overdose. What to do if you expect an overdose and the steps you can take to help safe a life.

    A drug overdose is always an emergency situation. How you respond and how quickly your react could mean the difference between life and death.

Additional Information

    Additional Information

    Add a Custom Imprint? Yes
    Imprint Size 2.75" x 4.5"
    Size 9.25" x 14.625"
    Grade Level Adult
    Product Type Pamphlet
    Minimum Order Quantity 100
    Sold in Multiples of 100
Instant Preview
InFocus: Recognizing Overdose and What To Do About It
  • Provides the signs of drug overdose and what to do when you see it.
  • Discusses the what to do in an overdose emergency.
  • Addresses naloxone use for an opioid overdose.
  • Includes information on at risk groups and the difference between accidental and intentional overdose.
  • Covers the steps you should take when witnessing an overdose: Immediately call 9-1-1, Remain calm and in control, Gather evidence and information, check for breathing and responsiveness, and turn the victim on their side.
$0.33